# SDR UIEA2021093002147

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

L ENG HPSOV PERFORMED AIR SUPPLY CONT SYTEM BITE TEST. NO FAULTS NOTED. MESSAGE CLEARED I/A/W AMM 36-23-00.
